Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS Atlanta, GA

April 12, 2007Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 12, 2007, 2:44 AM EDT for Jefferson County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2007, 2:44 AM EDT (06:44 UTC)
Expired
Apr 12, 2007, 3:15 AM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Jefferson County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 11:01 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120644
SVRFFC
GAC163-120715-
/O.NEW.KFFC.SV.W.0074.070412T0644Z-070412T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 AM EDT THU APR 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 315 AM EDT

* AT 243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES EAST OF
  LOUISVILLE...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARTOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR SOUTHEASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3308 8259 3284 8253 3288 8230 3311 8228

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 11:10 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 11, 11:10 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT WED APR 11 2007

.UPDATE...
WEDGE WAS HOLDING THROUGH MID EVENING...BUT SHOULD EVENTUALLY GIVE
WAY AS WESTERLY WINDS ALOFT MIX DOWN AND SCOUR THE COOL AIR OUT.
BEFORE THIS HAPPENS AREAS OF FOG WILL PERSIST. SOME INSTABILITY
REMAINED AT MID EVENING ACROSS CENTRAL AND EASTERN PORTIONS OF THE
AREA. WILL NEED TO HOLD ON TO CHANCE POPS THERE FOR THE REMAINDER OF
THE NIGHT. ADJUSTMENTS TO PRODUCTS MADE BASED ON THIS AND RECENT
TRENDS NOTED ON RADAR AND SATELLITE LOOPS.

&&

(PREVIOUS DISCUSSION...)

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL SHORT WAVE LIFTING NORTHWARD INTO THE GREAT LAKES AREA
THIS AFTERNOON...SLIGHTLY FASTER THAT MODELS PROGGED.  PRE-FRONTAL
LINE OF CONVECTION HAS PUSHED INTO NORTH GEORGIA THIS AFTERNOON
AND WILL MOVE ACROSS NORTH GEORGIA THROUGH THIS AFTERNOON. A SECOND
LINE HAS DEVELOPED ALONG THE FRONT AND WILL MOVE INTO NORTHWEST
GEORGIA BETWEEN 22 AND 23Z. MODELS DIFFER ON HOW FAST FRONT WILL
PUSH THROUGH WITH GFS/ECMWF FASTER THAN NAM SOLUTION. WILL LEAN
CLOSER TO SLOWER NAM SOLUTION FOR IMMEDIATE SHORT TERM...AS GFS
APPEARS TOO FAST TO BREAK DOWN IN SITU WEDGE. EASTERLY FLOW NOTED
INTO PORTIONS OF EASTERN ALABAMA CURRENTLY AND IN SITU WEDGE WILL
KEEP ALL BUT AREAS WEST OF A LAGRANGE TO CANTON LINE TOO STABLE
FOR ANYTHING BUT ELEVATED CONVECTION.  BEST INSTABILITY AND SHEAR
NOTED JUST AHEAD OF FRONT OVER PORTIONS OF NORTHWEST GEORGIA THIS
EVENING...WITH MOST UNSTABLE CAPES...LAPSE RATES INDICATING BEST
AREA FOR THREAT FROM HAIL OVER WEST CENTRAL PORTIONS. WILL CONTINUE
SEVERE WORDING FOR STORMS OVER WEST GEORGIA...BELIEVE THE MAIN
THREAT ACROSS NORTHWEST GEORGIA WILL BE DAMAGING WINDS BUT CANNOT
RULE OUT AN ISOLATED TORNADO ALTHOUGH TORNADO THREAT APPEARS
MINIMAL AS BETTER SHEAR SHIFTS NORTH OF FORECAST AREA AS FRONT
APPROACHES. FURTHER SOUTH OVER WEST CENTRAL GEORGIA...LARGE HAIL
WILL BE THE MAIN THREAT. TIMING OF SEVERE WEATHER WILL BE BETWEEN
22-03Z. FRONT EXITS FORECAST AREA BY THURSDAY MORNING WITH DRY AIR
FILTERING INTO THE SOUTHEAST AS SURFACE HIGH BUILDS INTO BEHIND
THE EXITING FRONT. TEMPERATURES BEHIND THE FRONT ARE MILD...AND
GUIDANCE SHOWING GOOD WARM UP ON THURSDAY AND FRIDAY. TEMPERATURES
TOMORROW NIGHT WILL BE SLIGHTLY COOLER THAN TONIGHT AS MOSTLY
CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW SOME RADIATIONAL
COOLING.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A STRONG...BROAD SHORT WAVE ROTATES THROUGH THE SOUTHERN PLAINS INTO
THE SOUTHEAST BY SATURDAY NIGHT AND THEN ALONG THE SOUTHEAST COAST
BY SUNDAY NIGHT. AT THE SURFACE...SURFACE HIGH SHIFTS OFF THE
SOUTHEAST COAST ON SATURDAY AS A COLD FRONT PUSHES EASTWARD.
EXTENDED MODELS SHOW SOME DISCREPANCIES AS FAR AS TIMING OF THE
COLD FRONT AND CONVECTION AHEAD/ALONG IT WHICH WILL IMPACT
STRENGTH OF THUNDERSTORMS. DGEX/GFS A BIT FASTER BRINGING FRONT
INTO AREA BY LATE AFTERNOON WITH ECMWF HOLDING OFF UNTIL EARLY
EVENING. FRONT SLOWS DOWN SATURDAY NIGHT AND SUNDAY EXITING
FORECAST AREA SUNDAY AFTERNOON. WEAK RIDGING BUILDS OVER THE AREA
TUESDAY AND EARLY WEDNESDAY...AHEAD OF THE NEXT SHORT WAVE WHICH
MOVES INTO THE LOWER MISSISSIPPI VALLEY. EXTENDED MODELS ARE IN
GOOD AGREEMENT AS FAR AS TIMING AND INTENSITY OF UPPER LEVEL
FEATURES. EXTENDED MODELS DIVERGE FURTHER EARLY PORTIONS OF NEXT
WEEK AS GFS BUILDS SURFACE HIGH...DRIER AIR INTO FORECAST AREA
MONDAY AND TUESDAY AHEAD OF INVERTED SURFACE TROUGH WHICH AFFECTS
AREA ON DAY 7. ECMWF BRINGS WARM FRONT NORTHWARD ACROSS THE AREA
TUESDAY AHEAD OF APPROACHING SYSTEM. WILL NEED TO CONTINUE TO
MONITOR UNFOLDING SITUATION. HAVE STAYED CLOSE TO GUIDANCE
TEMPERATURES THROUGH THE EXTENDED EXCEPT SUNDAY AND MONDAY WHERE
IT LOOKS LIKE MODELS WARMING TEMPERATURES TOO QUICKLY.

&&

.FIRE WEATHER...
WILL CONTINUE FIRE WEATHER WATCH ACROSS CENTRAL PORTIONS FOR
TOMORROW AFTERNOON. ALTHOUGH CHANCES FOR RAINFALL IS NOT AS GOOD
AS ACROSS NORTH GEORGIA THIS EVENING ANY RAINFALL WILL IMPACT TEN
HOUR FUEL MOISTURES FOR TOMORROW. IF MEASURABLE RAINFALL DOES MISS
CENTRAL PORTIONS TONIGHT...WIND GUSTS TOMORROW AFTERNOON WILL MEET
CRITERIA FOR RED FLAG WARNING. CURRENTLY THE LINE OF CONVECTION
ASSOCIATED WITH THE FRONT WILL PUSH INTO PORTIONS OF WEST CENTRAL
GEORGIA BUT SHOULD START TO WEAKEN AS THE FRONT PROGRESSES
EASTWARD.

&&

.AVIATION...WEDGE HOLDING ACROSS EXTREME NORTH GA THIS EVENING.
STRONGEST STORMS MOST LIKELY CSG-MCN AND SOUTH. CONVECTION SHOULD BE
DIMINISHING AFTER 03Z. IFR CEILINGS UNTIL SURFACE FRONT MOVES ACROSS
THE AREA...AFTER 03Z. CEILING IMPROVING AFTER THAT...BECOMING MOSTLY
MID/HIGH WITH WINDS BECOMING WEST TO NORTHWEST 10 MPH. VISIBILITY
BELOW 3SM IN RAIN/FOG IMPROVING TO 5SM OR GREATER BY 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  70  42  74  50 /  60   5   5   5  20
ATLANTA         48  69  44  72  57 /  60   5   5   5  20
BLAIRSVILLE     42  65  34  68  50 /  60  10   5  10  20
CARTERSVILLE    43  68  37  69  52 /  60   5   5   5  30
COLUMBUS        51  76  45  79  57 /  40   5   5   5  10
GAINESVILLE     46  69  41  72  51 /  60  10   5   5  20
MACON           48  76  42  79  55 /  50   5   5   5  10
ROME            42  69  38  71  55 /  60   5   5  10  40
PEACHTREE CITY  43  70  37  75  53 /  50   5   5   5  20
VIDALIA         55  79  44  79  54 /  40   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES ACROSS CENTRAL GEORGIA:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

&&

12/41/15
Hazardous weather outlook, Apr 11, 11:15 AM EDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT WED APR 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING...WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS PORTIONS OF WEST GEORGIA.

.SYNOPSIS...
HIGH PRESSURE CENTERED JUST OFF THE MID ATLANTIC COAST WILL CONTINUE
TO BUILD SOUTHWEST TODAY...WEDGING DOWN THE APPALACHIANS INTO
NORTHEAST AND NORTH CENTRAL GEORGIA. MEANWHILE...A COLD FRONT WILL
APPROACH WEST GEORGIA THIS AFTERNOON FROM THE MISSISSIPPI VALLEY
REGION...SWEEPING ACROSS THE REGION OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG
AND WEST OF A LINE FROM DALTON TO ATLANTA TO AMERICUS. THE BEST
TIME WILL BE BETWEEN THE HOURS OF 3 PM AND 9 PM.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS
NORTH AND CENTRAL GEORGIA TODAY...AHEAD OF A COLD FRONT MAKING ITS
WAY EAST FROM THE MISSISSIPPI VALLEY. THE ATMOSPHERE AHEAD OF THE
FRONT IS EXPECTED TO DESTABILIZE...WITH CAPES IN THE 500 TO 1000
RANGE AND LIFTED INDICES FROM ZERO TO MINUS 3 ACROSS WEST AND
CENTRAL GEORGIA THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD
BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE LIKELY SATURDAY THROUGH SATURDAY NIGHT. SOME OF
THESE STORMS COULD BE SEVERE. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON.

In the hours before

Local storm report, Apr 12, 1:54 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 AM EDT THU APR 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             2 W SANDERSVILLE        32.98N 82.85W
04/12/2007  E0.75 INCH       WASHINGTON         GA   PUBLIC

0145 AM     HAIL             SANDERSVILLE            32.98N 82.81W
04/12/2007  M1.00 INCH       WASHINGTON         GA   COUNTY OFFICIAL

            MEASURED AT THE SANDERSVILLE FIRE DEPARTMENT.

&&

MGRIESIN
Special weather statement, Apr 12, 1:56 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EDT THU APR 12 2007

GAZ083-084-095>097-120630-
156 AM EDT THU APR 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BLECKLEY...HOUSTON...LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL
230 AM EDT...

AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF TOOMSBORO TO PABST...
MOVING EAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BLECKLEY...HOUSTON...LAURENS...TWIGGS AND WILKINSON COUNTIES
THROUGH 230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PABST...TOOMSBORO...JEFFERSONVILLE...IRWINTON...COCHRAN...
DANVILLE...ALLENTOWN...NICKLESVILLE...GOLDSBORO. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 12, 2:02 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 AM EDT THU APR 12 2007

GAZ076-120630-
202 AM EDT THU APR 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
JEFFERSON COUNTY UNTIL 230 AM EDT...

AT 159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF WRENS TO 10 MILES
NORTHWEST OF BARTOW...MOVING EAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JEFFERSON COUNTY THROUGH 230 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE WRENS...BARTOW...STELLAVILLE...
MATTHEWS...WADLEY AND LOUISVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 12, 2:10 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 AM EDT THU APR 12 2007

GAZ074-120645-
210 AM EDT THU APR 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WASHINGTON COUNTY UNTIL 245 AM EDT...

AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DAVISBORO TO OCONEE...MOVING EAST AT 40
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE TENNILLE...OCONEE...DAVISBORO...HARRISON
AND RIDDLEVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 12, 2:36 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 AM EDT THU APR 12 2007

GAZ074-076-085-096>098-120715-
236 AM EDT THU APR 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
TREUTLEN...BLECKLEY...LAURENS...JOHNSON...WASHINGTON AND JEFFERSON
COUNTIES UNTIL 315 AM EDT...

AT 235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES EAST OF LOUISVILLE TO FIVE
POINTS...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS THE AREA THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DUBLIN...GOLDSBORO...WRIGHTSVILLE...DAVISBORO
AND LOUISVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Apr 12, 2:36 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 AM EDT THU APR 12 2007

GAZ074-076-085-096>098-120715-
236 AM EDT THU APR 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
TREUTLEN...BLECKLEY...LAURENS...JOHNSON...WASHINGTON AND JEFFERSON
COUNTIES UNTIL 315 AM EDT...

AT 235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES EAST OF LOUISVILLE TO FIVE
POINTS...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS THE AREA THROUGH 315 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DUBLIN...GOLDSBORO...WRIGHTSVILLE...DAVISBORO
AND LOUISVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox17 min
Apr 11, 8:17 PM EDTTornado WarningFFCMarion, Stewart, Webster43 min
Apr 11, 8:35 PM EDTTornado WarningFFCSchley, Sumter55 min
Apr 11, 8:49 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen26 min
Apr 11, 9:10 PM EDTSevere Thunderstorm WarningFFCMacon35 min
Apr 11, 10:54 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan36 min
Apr 11, 11:36 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton39 min
Apr 12, 1:27 AM EDTSevere Thunderstorm WarningFFCWarren18 min
Apr 12, 1:35 AM EDTSevere Thunderstorm WarningFFCWashington25 min
Apr 12, 1:48 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more2 hr
Apr 12, 5:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more3 hr
Apr 12, 5:05 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 56 more13 hr
Apr 12, 6:03 AM EDTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more14 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.